Belatacept

Posted by alaking @alaking, Mar 28, 2019

Is it true that you can't go on belatacept if you've had more then one transplant,?

Interested in more discussions like this? Go to the Transplants Support Group.

I have an appointment on April 5th to see Dr. I know it's the meds. My sister is a nurse and we both researched it. At this point I can only stand for a little while before I have to hold on to something cause my tremors are so bad. Luckily I have a handle in the shower or I wouldn't be able to take a shower without assistance. I feel like I'm slowly dying

REPLY
@alaking

I have an appointment on April 5th to see Dr. I know it's the meds. My sister is a nurse and we both researched it. At this point I can only stand for a little while before I have to hold on to something cause my tremors are so bad. Luckily I have a handle in the shower or I wouldn't be able to take a shower without assistance. I feel like I'm slowly dying

Jump to this post

@alaking, I am very concerned about you. Please don't hesitate to GO to the emergency room if your condition continues to decline.
Is someone with you or nearby if you need them?

I don't want to scare you, and I know that you must know what signs to be aware of. However. I suffered with acute kidney failure a couple of days ahead of a scheduled outpatient procedure at Mayo. And my native kidneys did not recover. It can happen so very quickly.

REPLY
@contentandwell

@danab I am 2 1/2 years post-transplant and still get tested monthly. I think that my transplant center will continue that forever, they are very scrupulous about this. I am fortunate, they allow me to use Quest labs which I believe is a national chain, and there is one just about 5 miles down the road from me. I go at 7:00 in the morning and have the results by that afternoon! The hospital labels my tests as "stat".
JK

Jump to this post

Im lucky to i use quest also and a new just opened 10 miles from home much closer than going to Mayo 75 miles away

REPLY

I had 2 kidney transplants. Both living donors. I had my 2nd one almost 9 years ago. About 4 years ago I was taken off tacrolimus and put on the belatacept infusion once a month. It was the best thing that could of happened. I have never felt better on the belatacept transfusion.

REPLY

@lendries, Welcome to the Transplant Discussioin. I am happy to meet you, and I thank you for reaching out to share your encouraging experience with using belacept. I received my organs from a deceased donor 10 years ago, and I am taking tacrolimus and cellcept, without any current problems. I want to invite you to take a scroll thru the transplant discussions and to join in anywhere.
What kind of symptoms led to being switched from tacrolimus to belatacept? How soon until you began to feel better?

REPLY

Hello, I am 12 years post transplant and I was taken off tacrolimus about 5 years ago and placed on sirolmus. My transplant was done at Baylor Dallas. They claimed that the tacrolimus was more renal toxic. I have done great on sirolimus and last year I was taken off of Myfortic as well and still doing fabulous and feeling so much better with more energy, etc. I take only 1mg Sirolimus every other day and liver enzymes have not changed. Life is good.

REPLY

Hi, @annmariaa, I want to welcome you to Mayo Clinic Connect. At 12 years with your transplant, I am going to guess that you have developed a healthy lifestyle. You are absolutely correct – Life is good!
What organ did you receive?

REPLY

I don't know anything about Belatacept, I was on Serolimus one time, but mostly its been Prograff and Myfortic.

REPLY
@annmariaa

Hello, I am 12 years post transplant and I was taken off tacrolimus about 5 years ago and placed on sirolmus. My transplant was done at Baylor Dallas. They claimed that the tacrolimus was more renal toxic. I have done great on sirolimus and last year I was taken off of Myfortic as well and still doing fabulous and feeling so much better with more energy, etc. I take only 1mg Sirolimus every other day and liver enzymes have not changed. Life is good.

Jump to this post

@annmariaa wow, only 1 mg every day! That’s great. I take 2.5 daily. As I mentioned in a previous post the tacrolimis was causing my creatinine to go high. It’s very good now.
JK

REPLY
@rosemarya

Hi, @annmariaa, I want to welcome you to Mayo Clinic Connect. At 12 years with your transplant, I am going to guess that you have developed a healthy lifestyle. You are absolutely correct – Life is good!
What organ did you receive?

Jump to this post

I received a liver transplant on 2/2/2007.

REPLY
Please sign in or register to post a reply.